# SDR 2603

- Difficulty date: August 11, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: BGI
- Make and model: Doug DC-9-83
- Aircraft serial: 49940
- Engine: Pwa JT8D219
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 7938314501
- Condition: Cracked
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

IN LEVEL FLIGHT AT 33,000 FT,  LT ENG OIL PRESS LIGHT ON. FEW SECONDS RED LIGHT FOLLOWED BY LOSS OF OIL QUANTITY. ENGINE SHUTDOWN. RETURNED TO DEPARTURE POINT AND NORMAL LANDING.  ENGINE INSPECTION REVEALED CRACKED OIL PRESS TUBE, PN 7938314-501.  ENGINE REPLACED DUE TO EXTENDED WINDMILLING TIME
